# SDR IPXA2020091860367

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B53774138
- Condition: Broken
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 MCD CLS ADAPTER AT FR20-Y1959 CROWN BROKEN OFF.  REMOVED, FABRICATED, & REPLACED CLS ADAPTER, IAW UPS EO A300-5310-77583-A.
